Author = R. Khoeilar
An upper bound on triple Roman domination

Articles in Press, Accepted Manuscript, Available Online from 18 July 2022

10.22049/cco.2022.27816.1359

M. Hajjari; Hossein Abdollahzadeh Ahangar; Rana Khoeilar; Zehui Shao; S.M. Sheikholeslami


The annihilator-inclusion Ideal graph of a commutative ring

Volume 6, Issue 2, December 2021, Pages 231-248

10.22049/cco.2020.26752.1139

J. Amjadi; R. khoeilar; A. Alilou


A note on the first Zagreb index and coindex of graphs

Volume 6, Issue 1, June 2021, Pages 41-51

10.22049/cco.2020.26809.1144

Igor Milovanović; Marjan Matejić; Emina Milovanović; Rana Khoeilar


Bounds on signed total double Roman domination

Volume 5, Issue 2, December 2020, Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; R. Khoeilar; Seyed Mahmoud Sheikholeslami